# SDR CA060629005

- Difficulty date: June 28, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Doug DC-6B
- Aircraft time: 33,539 hours
- Engine: Pwa CB3
- Propeller: Hamstd 43E60
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356996
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, NR 1 ENGINE BMEP INDICATION WAS FLUCTUATING, AIRCRAFT HAD A SLIGHT YAW. THE RETARDANT LOAD WAS JETTISONED AND THE ENGINE WAS SHUT DOWN AND PROP FEATHERED. THE AIRCRAFT RETURNED TO BASE. UPON INVESTIGATION NR 15 CYLINDER EAR WAS FOUND CRACKED. THE CYLINDER WAS REPLACED, ENGINE WAS GROUND RUN AND LEAK CHECKED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
